The Bishop–Phelps–Bollobás property for numerical radius in $\ell _{1}(\mathbb {C})$

Tom 218 / 2013

Antonio J. Guirao, Olena Kozhushkina Studia Mathematica 218 (2013), 41-54 MSC: 47A12, 46B28. DOI: 10.4064/sm218-1-3

Streszczenie

We show that the set of bounded linear operators from $X$ to $X$ admits a Bishop–Phelps–Bollobás type theorem for numerical radius whenever $X$ is $\ell _1(\mathbb {C})$ or $c_0(\mathbb {C})$. As an essential tool we provide two constructive versions of the classical Bishop–Phelps–Bollobás theorem for $\ell _1(\mathbb {C})$.

Autorzy

  • Antonio J. GuiraoIUMPA
    Universidad Politécnica de Valencia
    46022 Valencia, Spain
    e-mail
  • Olena KozhushkinaDepartment of Mathematical Sciences
    Kent State University
    Kent, OH 44242, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek